# SDR SWAA2014010223687

- Difficulty date: December 13, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 27,419 hours, 12,361 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A581058
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL AFT UPPER SKIN DAMAGED.  REPAIRED PANEL IAW SRM.
